On functional polynomials spanned by characters of unitary representations. (Summary).
Gajda, Zbigniew
Aequationes mathematicae, Tome 44 (1992), p. 122 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1992-01-01
EUDML-ID : urn:eudml:doc:137485
@article{GDZPPN00203963X,
     title = {On functional polynomials spanned by characters of unitary representations. (Summary).},
     journal = {Aequationes mathematicae},
     volume = {44},
     year = {1992},
     pages = {122-122},
     zbl = {0765.39007},
     url = {http://dml.mathdoc.fr/item/GDZPPN00203963X}
}
Gajda, Zbigniew. On functional polynomials spanned by characters of unitary representations. (Summary).. Aequationes mathematicae, Tome 44 (1992) p. 122. http://gdmltest.u-ga.fr/item/GDZPPN00203963X/